Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Chest xray done. Taken medicine. xray repeated. Is my condition improving? Should i continue the medicine?

Hi Doctor, I am 29 year male and a month ago my Chest Xray reported Pleural effusion in the left. After a month of medication, the 2nd xray shows Prominent bronchovascular markings in bilateral lung fields. Please explain what does this mean? Is my condition improving after medication and should I continue the medicines? Thanks,
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
please tell me what was the cause of pleural effusion. It could be due to infection like pneumonia or tuberculosis or may be due to fluid overload situation.
'Prominent bronchovascular markings in bilateral lung fields means either Infection in respiratory passages or fluid overload. Infection may be acute or chronic. If radiologist reports increased bronchovascular markings but clinical situation is not supporting any thing it can be ignored and film should be taken as normal.
Improvement of condition can be said if there is clinical improvement also.
So your treatment should be based on clinical judgement of your treating physician
Answered: Wed, 27 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor